# SDR AALA2019041659003

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 8,389 hours, 3,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ACCUMULATOR LOW. MAINTENANCE SERVICED ACCUMULATOR TO PROPER PRESSURE PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
